# SDR DALA2019040852306

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,979 hours, 24,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DURING SVC, FOUND R1 EMER POWER RESERVOIR AT ZERO. CORRECTIVE ACTION: REMOVED AND REPLACED R1 EMER POWER RESERVOIR PER B757 AMM 52-11. (3758389)
